MAUDE Adverse Event Report: COSMAN MEDICAL CSK 10CM TC ELECTRODE; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL CSK 10CM TC ELECTRODE; PROBE, RADIOFREQUENCY LESION
Model Number CSK-TC10-3M
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Expiration date: na.Additional suspect medical device components involved in the event: model: csk-tc10-3m lot: 041617 description: csk 100 mm tc electrode with 3m cable.There were a total of two electrodes returned: (1) csk-tc10-3m, lot n049 (1) csk-tc10-3m, lot 041617.
 
Event or Problem Description
Device analysis was performed on the two returned electrodes found that the shaft was completely separated from the hub due to excessive external mechanical force.The shafts were not returned for analyses.The functional test could not be performed due to the separated shafts.

Brand Name
CSK 10CM TC ELECTRODE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7529594
Report Number3006630150-2018-01767
Device Sequence Number19138760
Product Code GXI
UDI-Device Identifier00813250011524
UDI-Public00813250011524
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberCSK-TC10-3M
Device Lot NumberN049
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2018
Initial Report FDA Received Date05/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1